# SDR DALA2021112907342

- Difficulty date: March 18, 2018
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 25,299 hours, 3,237 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 L1 DOOR UPPER LH CORNER DAMAGE. CORRECTIVE ACTION: REF ER/A 566915-14.
